# SDR SWAA2023071757023

- Difficulty date: June 8, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT STATIONS: 767+18; 787+2; 787+5; 787+6; 787+8; 787+15; LBL 22; WL 156.<[01] PARTIAL UPDATED ON STEPS 1 - 6.;[02] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2;[03] VERIFIED PARTIAL STEPS 1-6; MEASUREMENT TABLE; AND CORRECTIVE ACTION 2;[04] THIS FAULT WILL BE ACCOMPLISHED ON CARD NUMBER TTG8Q00LHMM5. COMPLETED ALL MAINTENANCE ACTIONS.;[05] VERIFIED STEPS 1-6 VERIFIED CORRECTIVE ACTION 4.
